# SDR DALA1020200662

- Difficulty date: July 3, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 62,485 hours, 28,976 cycles
- Engine: Pwa PW2037
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF NR 2 PYLON AFT BULKHEAD NAC STA 201 FOUND INBD SIDE LOWER CORNER CHAFED.
